# SDR QXEA200601912

- Difficulty date: July 25, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,644 hours, 7,743 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2328 - PUSHER SYSTEM FAIL CAUTION.  MAINTENANCE TROUBLESHOT IAW Q400 FIM 27-33-00-810-829.  NO CURRENT FAULTS PRESENT IN CDS.  SYSTEM FUNCTION CHECKED GOOD WITH NO FURTHER CAUTIONS OR CDS MESSAGES.  NO FURTHER ACTION REQUIRED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
